# SDR FDEA202309171610

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK STATION   595 X = -8.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT SEAT TRACK STATION 595, X = -8.5 RIGHT   HAND SIDE EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 53-00-52-2R REPAIR 4 FIGURE 201.   EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
